Your Cart 0

Continue to checkout

Search Products

IBREX 120 Tablet

★ 0.0 0 Reviews

₹63.00

₹70.00 10% OFF

 

IBREX 120MG TABLET contains Fexofenadine which belongs to the group of medicines called Antihistamines. It is used in adults and children (aged above 12 years) to provide relief from symptoms of hay fever or seasonal allergic rhinitis. It i


Pack Size 10 tablet in 1 strip
Manufacturer Cadila Pharmaceuticals Ltd
Composition Fexofenadine 120 mg

In Stock
SKU : #9260
 

IBREX 120MG TABLET contains Fexofenadine which belongs to the group of medicines called Antihistamines. It is used in adults and children (aged above 12 years) to provide relief from symptoms of hay fever or seasonal allergic rhinitis. It is also used to provide relief from symptoms associated with chronic idiopathic urticaria in adults and children (aged above 12 years), generally characterized by symptoms such as itching, swelling and rashes.

 

Seasonal allergic rhinitis is an inflammatory condition of the upper airways that occurs in response to exposure to airborne allergens (such as tree, grass and weed pollens) in sensitized individuals which is generally characterized by symptoms such as nasal stuffiness, itchy nose/throat/eyes, headache and weakness.

 

Avoid drinking fruit juices such as grapefruit, orange and apple while taking IBREX 120MG TABLET as it may reduce the effect of this medicine. IBREX 120MG TABLET is not recommended for use in patients allergic to Fexofenadine.

 

Before taking IBREX 120MG TABLET, inform your doctor if you or your child has intolerance to certain sugars (such as lactose), liver, kidney and/or heart problem. IBREX 120MG TABLET is not recommended for use in pregnant women unless advised by the doctor and it is not indicated for use in breastfeeding women.

 

The medicine is recommended for use in children and adolescents (aged above 12 years). Consult your child’s doctor before administering this medicine to your child. It is used with caution in elderly patients above 65 years of age.

The most common side effects of taking IBREX 120MG TABLET are headache, drowsiness, dizziness and nausea. Consult your doctor if any of the side effects worsen.

 

USES OF IBREX 120MG TABLET

Used in adults and children (aged above 12 years) to provide:


Relief from the symptoms of hay fever (seasonal allergic rhinitis)
Relief from the symptoms of chronic idiopathic urticaria


 

HOW IBREX 120MG TABLET WORKS

IBREX 120MG TABLET works by blocking the actions of H1 histamine receptors (chemical substance responsible for allergic reaction) that results in preventing the occurrence of seasonal allergic rhinitis and idiopathic urticaria thus providing relief from the symptoms associated with both conditions.

 

DIRECTIONS FOR USE

Take IBREX 120MG TABLET as advised by your physician. Swallow this medicine and do not crush or chew the medicine. Correct dose and duration will be decided by your doctor depending upon your age, body weight and disease condition.

 

SIDE EFFECTS OF IBREX 120MG TABLET

COMMON


Headache
Drowsiness
Dizziness
Nausea


 

UNCOMMON


Tiredness
Sleepiness


 

RARE

Stop taking IBREX 120MG TABLET and contact your doctor immediately if you experience any of the following side effects:


Signs of serious allergic reaction such as swelling of the face, lips, tongue or throat and difficulty breathing


 

HOW TO MANAGE SIDE EFFECTS



Dizziness Or Drowsiness

Try to rest and get enough sleep. Try to avoid driving or operating any tools or machines while you feel dizzy. Limit consumption of alcohol, as it can aggravate dizziness. Consult and inform your doctor if the symptom worsens.



Headache

Apply hot or cold-water bag on your child’s head. Try to take rest in a quiet and dark room. Drink tea or coffee. Massage on scalp or head with mild pressure. In case of no improvement in the symptom, consult your doctor.



Nausea And Vomiting

Try to take IBREX 120MG TABLET with or just after a meal or a snack. Stick to simple meals. Avoid eating oil rich, fried or spicy food. Consult your doctor if the symptom gets worse.



Tiredness

Make sure you take rest and drink plenty of fluids. Avoid or limit the consumption of alcohol. Try to take IBREX 120MG TABLET at a time when you can sit down (or lie down) when the symptoms are at their worst. Avoid driving or using tools or machinery until you feel well.

WARNING & PRECAUTIONS



PREGNANCY

MONITORING REQUIRED

IBREX 120MG TABLET is generally not recommended for use in pregnant women unless considered clearly necessary. Consult your doctor before taking it.



BREASTFEEDING

CONTRAINDICATED

IBREX 120MG TABLET is not recommended for use in breastfeeding women. Consult your doctor for advice.



DRIVING AND USING MACHINES

USE WITH CAUTION

Do not drive or operate machines if IBREX 120MG TABLET makes you dizzy or sleepy. Consult your doctor before taking IBREX 120MG TABLET.



KIDNEY

USE WITH CAUTION

IBREX 120MG TABLET should be used with caution in patients with kidney problems. Consult your doctor before taking it.



LIVER

USE WITH CAUTION

IBREX 120MG TABLET should be used with caution in patients with liver problems. Consult your doctor before taking it.



ALLERGY

CONTRAINDICATED

Do not take IBREX 120MG TABLET if you are allergic to Fexofenadine or any other ingredients of this medicine.



HEART DISEASE

USE WITH CAUTION

IBREX 120MG TABLET should be used with caution in patients with heart disease. Consult your doctor before taking it.



USE IN PEDIATRICS

CONSULT YOUR DOCTOR

IBREX 120MG TABLET is recommended for use in children and adolescents (aged 12 to 18 years). Consult your child’s doctor for advice before administering this medicine to your child.



USE IN GERIATRICS

USE WITH CAUTION

IBREX 120MG TABLET is used with caution in elderly patients above 65 years of age. Before taking IBREX 120MG TABLET, consult your doctor.

 

OTHERS

Before taking IBREX 120MG TABLET, inform your doctor if you:


Are intolerant to certain sugars such as lactose


 

INTERACTIONS

 

A. Drug - Drug interactions:

Before taking IBREX 120MG TABLET, inform your doctor if you are taking any of the following medicines:


Aluminum and magnesium (medicines used to relieve symptoms of heart burn or indigestion)


 

B. Drug - Food interaction:

Avoid drinking fruit juices such as grapefruit, orange and apple while taking IBREX 120MG TABLET as it may reduce the effect of the medicine. Consult your doctor before taking it.

 

Overdosage:

If you or anyone else accidentally take too much of IBREX 120MG TABLET, consult your doctor immediately or visit the nearby hospital. Signs of overdose are dizziness, drowsiness, weakness and dry mouth.

 

SYNOPSIS




Drug
:  
Fexofenadine


Pharmacological Category
:  
Antihistamines


Therapeutic Indication
:  
Seasonal allergic rhinitis, Chronic idiopathic urticaria


Dosage Forms
:  
Tablet, Oral suspension, Syrup




 

MORE INFORMATION


Keep IBREX 120MG TABLET out of reach of children
Store at room temperature

Composition Details

Fexofenadine 120 mg

Manufacturer Cadila Pharmaceuticals Ltd
Pack Size 10 tablet in 1 strip
Product Name IBREX 120 Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓